When I was taking Microgestin everything was great, but I was suddenly transferred to Blisovi fe (28 day pack) by my CVS pharmacy. I've been taking Blisovi for about a week now and everything seems OK so far but I am having one strange side effect that I'm not sure is related to this BC or not. I've read about people having minor spotting and bleeding in the first month, which is common among most birth control although I've never really had that happen either. A few days in a row now I've woken up in the mornings (only) to feel like I may have spotted/started my period only to find out that I didn't... its just a clear water like vaginal fluid. Similar in consistency to blood, but clear, watery and odorless. Has anyone else experienced this while taking Blisovi? I'm familiar with vaginal discharge but this is nothing like any typical vaginal fluids I've experienced. I've always had good vaginal health so before I freak out and call my gyno I wanted to see if anyone on here who have had a similar reaction? Is this normal?
No responses have yet been posted. Add your response to this question.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 4 answers
Posted 2 Jul 2014 • 1 answer
Posted 18 Oct 2014 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 8 Sep 2018 • 1 answer